# SDR CA060802007

- Difficulty date: April 19, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 311717503
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,271 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH NR 1 ENGINE TORQUE AND RPM SURGING 10 PERCENT WITH POWER ABOVE 80 PERCENT. ENGINE SHUTDOWN AT 5000 FEET ON DOWNWIND. MAINTENANCE REPLACED NR 1 ENGINE FUEL PUMP AND FUEL CONTROL. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. (TC NR 20060802007)
